# SDR AALA202502219019

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 21,649 hours, 9,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMNER 1 FLIGHT ATTENDENT INBOARD FLASHLIGHT PUSH TO TEST NOT WORKING. REPLACED BATTERY IN NUMNER 1 FLIGHT ATTENDENT INBOARD FLASHLIGHT. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
